# SDR SWAA2021061834573

- Difficulty date: December 5, 2020
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB # 4 ; STA 120.30 FRON ANGLE CRACKED . / RECEIVED PART FOR LT HORIZONTAL STABILIZER RIB #4 FRONT ANGLE P/N 182A2405-13 (SI 7551222). INSTALLATION OF NEW ANGLE WILL BE ACCOMPLISHED UPON COMPLETION OF RIB#4 REPAIR. NRC DEFECT NUMBER: W189682 REF ATTACHED
